# SDR BAQA088334

- Difficulty date: August 6, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N39181
- Make and model: Bolkms BK117A3
- Aircraft serial: 7003
- Aircraft time: 4,987 hours
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Part number: 430109910
- Part serial: 16541
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 1,345 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED TEMP SENSOR ASSY TOT SPLITS.  POSSIBLE INTERNAL AIR LEAK IN TEMP. COMPENSATOR.  REPLACED WITH SERVICEABLE UNIT.
